# SDR 2008UALA02183

- Difficulty date: April 15, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, LOWER HINGE CUTOUT, 1 FASTENER HOLE SHOWS CRACK INDICATIONS, JUST ABOVE FWD END OF CUTOUT. MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED EXTERNAL SKIN CRES DOUBLER REPAIR.
